Cambridge Journal of Mathematics

Volume 4 (2016)

Number 4

Algebraization and Tannaka duality

Pages: 403 – 461

DOI: http://dx.doi.org/10.4310/CJM.2016.v4.n4.a1

Author

Bhargav Bhatt (Department of Mathematics, University of Michigan, Ann Arbor, Mich., U.S.A.)

Abstract

The goal of this paper is to identify certain naturally occurring colimits of schemes and algebraic spaces. To do so, we use (and prove) some new Tannaka duality theorems for maps of algebraic spaces in the setting of derived algebraic geometry.

Full Text (PDF format)